MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 1993

[Epidermal cysts and folliculitis caused by cyclosporin A].

Richter A, Beideck S, Bender W, Frosch P J

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

A 66-year-old man was treated with cyclosporin A (Sandimmun) after a kidney transplant and developed numerous epidermal cysts, comedones and folliculitis in the 2nd year of the immunosuppressive therapy. The eruptions were more marked on the back and in the temporal and retroauricular regions of the face. Histological examination of a cystic tumour revealed a follicular cyst of the acro-infundibular type. While hypertrichosis and gingival hyperplasia are now well known as side effects of cyclosporin A, cystic and acneiform skin lesions must also be attributed to this drug.

Для цитирования: Richter A, Beideck S, Bender W, Frosch P J. [Epidermal cysts and folliculitis caused by cyclosporin A].. Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete. 1993.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.